# SDR AALA20110120TUL03

- Difficulty date: January 20, 2011
- Submitted: January 21, 2011
- Operation: Air carrier
- Aircraft: N579AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53156
- Aircraft time: 56,633 hours, 29,170 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 29 RIGHT CORRODED AT STATION 1336.  INSTALLED LONGERON SECTION AND SPLICE PER AARD 51-10-00-5 AND SRM 53-02-00.
